# SDR SWAA2013032013890

- Difficulty date: March 4, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B227002TYPE3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221 XF CORRODED BETWEEN BS 323 TO BS 360, RBL 45.0.  REMOVED AND REPLACED FLOOR PANEL IAW SRM.
